What should I take for this itchy rash my antibiotics gave me!?

Discontinue use. If you suspect that the rash is caused by the antibiotics you should stop taking them because you are probably allergic to them and that can be dangerous. Call your doctor immediately for an alternative one that you can take for the condition.
Consult your doctor. Any medication can cause a rash if you are allergic to it. Stop the medication and consult with your doctor.

Related Questions

A red itchy rash on the inner side of my leg near the groin area for over 1 month. It decreases when I take anti biotics. I want a permanent solution?

Which antibiotics? Tried anything yet? Can try clotrimazole, miconazole, or ketoconazole cream. Might add hydrocortisone cream for a few days. Continue azole cream for several weeks. Most groin rashes get WORSE with antibiotics. The DETAILS matter. Read more...
Erythrasma. I assume you used actual antibiotics and not antifungals . You could have Erythrasma which is a bacterial infection that just like fungus affects areas of moist skin. The rash may have well defined borders and may become brownish. Topical and sometimes oral antibiotics are necessary. Keeping the area dry is the way to prevent this. Check that you are in good health for example no diabetes. Read more...

I have a strange itchy rash on the top of toes. Could this be reaction to antibiotics I am taking for a sinus infection? It's augmentum.

Reaction to antibiot. The chance that this is a reaction to the antibiotic are slim, as an allergic reaction will usually start centrally, and not in the periphery. It is still possible, but not likely. Allergy will come about as a fine rash, up to hives, and are very itchy. You may have a different issue, but i would suggest you see your doctor to lood at the rash, diagnose this and give you appropriate treatment. Read more...
Doubt it. The general rule is that any drug can cause any sort of rash, but i've never seen Augmentin (amoxicillin and clavulanate) cause a rash on the feet. More likely, you're having an allergic or irritant reaction to something, possibly your shoes or some component of them. A dermatologist can give you a more precise diagnosis after examining you. Read more...
Yes. It is possible to be drug reaction. If it starts to get worse call doctor and stop medication. Antibiotics are often not useful for uncomplicated sinus infection. Read more...